# SDR C2XA04TY132

- Difficulty date: August 2, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 15,407 hours, 13,240 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14529495003
- Condition: Corroded
- Location: Floor Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 4C INSPECTION CORROSION WAS FOUND ON THE LT FORWARD FLOOR SILL SUPPORT IN THE LAV MAINT. REMOVED AND REPLACED THE FLOOR SILL SUPPORT IAW SRM 51-40-02.
